Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Minimal algebraic complexes over $D_{4n}$

Wajid H Mannan and Seamus O’Shea

Algebraic & Geometric Topology 13 (2013) 3287–3304
Abstract

We show that cancellation of free modules holds in the stable class Ω3() over dihedral groups of order 4n. In light of a recent result on realizing k–invariants for these groups, this completes the proof that all dihedral groups satisfy the D(2) property.

Keywords
non-simply connected homotopy, cancellation of modules, Wall's D(2) problem, algebraic homotopy
Mathematical Subject Classification 2010
Primary: 57M20
Secondary: 16E05, 16E10, 55P15, 55Q20
References
Publication
Received: 26 May 2013
Revised: 6 June 2013
Accepted: 11 June 2013
Published: 10 October 2013
Authors
Wajid H Mannan
Mathematics and Statistics
Lancaster University
Lancaster LA1 4YF
UK
http://www.lancs.ac.uk/fas/maths/people/wajid-mannan
Seamus O’Shea
Department of Mathematics
University College London
Gower Street
London WC1E 6BT
UK